Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking loestrin 24, heavy bleeding after sex. Possible reason?

hi, I ve been on loestrin 24 for about 11 months now and about the last 2 months I ve had bleeding after sex. The first time it happened was after rough sex and the bleeding lasted a couple days. My boyfriend and I didn t have sex for about a week and then when we had sex again I didn t have a problem but now i seem to be bleeding after every time and the bleeding is heavier and lasts longer. My boyfriend and I lost our virginity to each other so it s not an STD .
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Sexologist 's  Response

Are you still taking your Loestrin regularly? Also you did not mention your age and whether you have any other problems like diabetes or blood pressure. If all these are normal, and you are below 40 year age, and you are having bleeding after every sexual intercourse, I suggest get a transvaginal pelvic sonography done to assess the uterus. If all is normal even then, may be you just need to upgrade to another contraceptive pill !

Do give us feedback so we can help better.

Take care and regards,

Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor